Morbilliform Drug Eruption

Picture of Morbilliform Drug Eruption

Drug hypersensitivity reaction. Eczematous, targetoid rash on the trunk occuring 1 week after the administration of a systemic cephalosporin.

 

Color Atlas & Synopsis of Pediatric Dermatology Kay Shou-Mei Kane, Jen Bissonette Ryder, Richard Allen Johnson, Howard P. Baden, Alexander Stratigos Copyright 2002 by The McGraw-Hill Companies. All rights reserved.

Article: Drug Allergy Treatment

Slideshow: Birthmarks: Port Wine Stains to Hemangiomas
Slideshow: Tips to Keep Baby’s Skin Healthy
Slideshow: Common Childhood Skin Problems: From Rashes to Ringworm
Slideshow: What Your Skin Says About Your Health

WebMD Image Collection Reviewed by Stephanie S. Gardner, MD on March 11, 2018

Sources

SOURCES: 
Color Atlas & Synopsis of Pediatric Dermatology
Kay Shou-Mei Kane, Jen Bissonette Ryder, Richard Allen Johnson, Howard P. Baden, Alexander Stratigos
Copyright 2002 by The McGraw-Hill Companies. All rights reserved.

© 2018 WebMD, LLC. All rights reserved.